• Home
  • Motrin Pain Reliever/Fever Reducer, IB, 200 mg, Coated Caplets,50ea
Image for Motrin Pain Reliever/Fever Reducer, IB, 200 mg, Coated Caplets,50ea from DOKIMOS EAST MAIN PHARMACY
+ / - Hover over image to Zoom

    Motrin Pain Reliever/Fever Reducer, IB, 200 mg, Coated Caplets,50ea

    UPC:300450481023
    $8.09
    ($0.16 / ea)
    50

    Add to Cart

    Product Description

    Product Details
    USP. 50 coated caplets (Capsule-shaped tablets).www.mortin.com.Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect).

    Indications
    Uses: Temporarily relieves minor aches and pains due to: headache; minor pain of arthritis; backace; menstrual cramps; temporarily reduces fever; muscular aches; tootache; the common cold. Temporarily reduces fever. .

    Directions


    Ingredients
    Active Ingredients:Ibuprofen (NSAID) (nonsteroidal anti-inflammatory drug) (200 mg). Purpose: Pain Reliever/Fever Reducer. Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, FD&C Yellow 6, Hypromellose, Iron Oxide, Magnesium Stearate, Polydextrose, Polyethylene Glycol, Pregelanitized Starch, Propylene Glycol, Shellac, Stearic Acid, Titanium Dioxide.

    Warnings
    Important: Read all product information before using. Keep this box for important information.Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, shock, facial swelling, skin reddening, asthma (wheezing, rash, blisters, If an allergic reaction occurs, stop use and seek medical help right away.. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding.The chance is higher if you are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, take more of for a longer time.. Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer, right before or after heart surgery.. Ask doctor before use if you have problems or serious side effects from takin pain relievers or fever reducers, the stomach bleeding warning applies to you, you have history of stomach problems, such as heartburn, you have high blood pressure, heart disease, liver cirrhosis, or kidney disease, you have asthma, you are taking a diuretic.. Ask a doctor or pharmacist before use if you are taking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin, under a doctor's care for any serious condition, taking any other drug.. When using this product take with food or milk if stomach upset occurs, the risk of heart attack or stroke may increase if you use more than directed or for longer than directed.. Stop use and ask doctor if you experience any of the following signs of stomach bleeding, feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better..

    Drug Interactions

    • FSA/HSA Eligible: FSA/HSA Eligible
    • FORM: Caplet
    • SIZE: 50 ea
    • STRENGTH: 200MG
    • BRAND: Motrin